# SDR ASAA2014071908608

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 24,026 hours, 7,469 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7063
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 45,123 hours, 18,151 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ROTATION DURING START.  ACFT GROUNDED. REPLACED NR 2 ENGINE  START VALVE IAW AMM 80-11-03-400-801-F00.  OPS AND LEAK CHECKED GOOD.
